# SDR CA990224010

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401B
- Engine: Cont TSIO520EB
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: RC20GF151K
- Condition: Burnt
- Location: Light
- Part time: 9,327 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, A SMALL AMOUNT OF SMOKE NOTICED FOLLOWED BY BURNT SMELL.  SMOKE COMING FROM CENTER INSTRUMENT PANEL.  SMOKE QUIT AND ALL  SYSTEMS SEEMED OK.  ON GROUND, FOUND THE COPILOT'S POST LIGHTS NOT WORKING.  RESISTOR MOUNTED ON THE BACK OF CIRCUIT RHEOSTAT FOUND BURNT.
